# SDR ABXA060256

- Difficulty date: August 23, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 40,049 hours, 45,365 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLOOD LIGHTS INOPERATIVE EXCEPT FOR CENTER LT LIGHT.  REPAIRED BROKEN WIRE AT CAPTAINS AND FO'S WHITE FLOOD LIGHT CIRCUIT BREAKER B1-479.
